# SDR SIMA201033310

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 20,566 hours, 15,231 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 2322H000004
- Part serial: 120803
- Condition: Inoperative
- Location: Nlg
- Part time: 9,328 hours, 8,400 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3869 THE CREW REPORTED THAT AFTER TAKEOFF THE LANDING GEAR FAILED TO RETRACT.  THE CREW RECEIVED A MASTER CAUTION LANDING GEAR DISAGREE MESSAGE ON EICAS.  THE CAPTAIN DECLARED AN EMERGECNY AND ELECTED TO RETURN TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE AND ADJUSTED THE STEERING VENTERING PROXIMITY SWITCH PX37.  THE OPERATIONAL CHECK AND LEAK CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
